Article citationsMore>>

A. Saadatmandi and M. Dehghan, “Numerical Solution of the Higher-Order Linear Fredholm Integro Differential Difference Equation with Variable Coefficients,” Computers and Mathematics with Applications, Vol. 59, No. 8, 2010, pp. 2996-3004.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.